MAUDE Adverse Event Report: AVANOS MEDICAL INC. BALLARD CS NEO/PED, 8 FR, ELBOW; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

AVANOS MEDICAL INC. BALLARD CS NEO/PED, 8 FR, ELBOW; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 208
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 19-aug-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported "the rt then attempted to inline suction the patient as clinically indicated, however the inline catheter would not collect any secretions.The suction was verified/patent and at the correct setting.The inline suction was changed to a new device, with no further problems." there was no reported injury.Additional information received 28-jul-2022 stating it was unknown how long the csc [closed suction catheter] had been in use prior to the reported incident occurring.No medical intervention was required.

Brand Name
BALLARD CS NEO/PED, 8 FR, ELBOW
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, cp 84160
MX   84160
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key15263348
Report Number8030647-2022-00186
Device Sequence Number5974632
Product Code BSY
UDI-Device Identifier00609038938332
UDI-Public00609038938332
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number208
Device Catalogue NumberN/A
Device Lot Number30144157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Initial Report FDA Received Date08/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age6 MO
Patient SexMale